Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in ribs and around. Why? Should I worry?

I have a question. For the last 3 days I have been having pain in left side from the base of my rib cage up to my hip. I also have been getting more and more little red dots on my feet and legs. They do not hurt or itch . But they have been present for a few months. I do not have my ovaries anymore so I know it s nothing to do with that. Just a little worried about what s going on with my body.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi mam
as you have no ovaries the naturally releasing hormones form them are abscent this is the reason why you are getting little dots otherwise called rashes, you better go for Hormone replacement therapy to prevent the hormonal imbalance which might be the reason for your symptoms.
pain in and around ribs might be due to Acid peptic disease ie acidity go for simple antacids and if the problem persists meet GastroEnterologist for further management.
take care
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor